# SDR GTIA021313

- Difficulty date: December 6, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AT FS 1429 ON LONGERONS 2L AND 2R CRACKS IN LONGERON TERMINATION (END).  CUT OUT DAMAGE AREA FROM FS 1429 ON LONGERON 2R IN LONGERON TERMINATION.  CUT OUT DAMAGE AREA FROM FS 1429 ON LONGERON 2L LONGERON TERMINATION.  FABRICATED LEFT LONGERON 2L AND RIGHT L2R LONGERONS AND REPAIR SPLICES.  INSTALLED LONGERON 2L AND 2R, TWO SPLICES.  (M)
